Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 58, NWS Lincoln, IL

June 7, 2015Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 8:47 PM CDT for Vermilion County, Illinois. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 8:47 PM CDT (01:47 UTC)
Expired
Jun 7, 2015, 9:30 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 133 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:00 PM CDTTSTM WND DMGGeorgetown, ILTREE BRANCHES BLOWN AGAINST TRAILOR IN GEORGETOWN. COUPLE REPORTS OF LARGE TREE LIMBS BLOWN DOWN.
Jun 7, 9:15 PM CDTTSTM WND DMG1 N Westville, ILLARGE BRANCHES AND A TREE DOWN ON A CAR THREE QUARTER OF A MILE NORTH OF WESTVILLE NEAR HIGH SCHOOL ON HICKMAN ROAD.
Jun 7, 9:15 PM CDTTSTM WND DMG1 N Westville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KILX 080147
SVRILX
ILC183-080230-
/O.NEW.KILX.SV.W.0058.150608T0147Z-150608T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAIRMOUNT...
  OR 15 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...
  FAIRMOUNT...FITHIAN...BELGIUM...VERMILION COUNTY AIRPORT...
  JAMAICA...MUNCIE AND KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3994 8794 4013 8794 4022 8753 3996 8754
TIME...MOT...LOC 0147Z 261DEG 26KT 4005 8788 

HAIL...<.75IN
WIND...60MPH
 
$$

BAK
1 follow-up statement
201 
WWUS53 KILX 080159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT SUN JUN 7 2015

ILC183-080230-
/O.CON.KILX.SV.W.0058.000000T0000Z-150608T0230Z/
VERMILION-
859 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN VERMILION COUNTY...

AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CATLIN...OR 8
MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...
FAIRMOUNT...FITHIAN...BELGIUM...VERMILION COUNTY AIRPORT...JAMAICA...
MUNCIE AND KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3994 8794 4013 8794 4022 8753 3996 8754
TIME...MOT...LOC 0159Z 261DEG 26KT 4007 8774 

HAIL...1.00IN
WIND...60MPH
 
$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:54 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 7, 6:54 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SUN JUN 7 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 329 PM CDT SUN JUN 7 2015

20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE
AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO
FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A
STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY
SBCAPE VALUES OF 3000 TO 3500J/KG.  0-6KM BULK SHEAR OF 30-35KT
SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK
E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE
PRIMARY THREATS.  HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY
THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY
AROUND 01Z.  AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL
CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT.  BY THAT
POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST
ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE
WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM
1.50 TO 1.75.  SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY
RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL
BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS
UNLIKELY.  WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT
INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND
ESF.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 329 PM CDT SUN JUN 7 2015

THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST
TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT
LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS
EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER
IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO
TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT
BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT
WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE
GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS
TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH
DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE
AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME
DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND
THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY.

TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO
UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT
TIMES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 654 PM CDT SUN JUN 7 2015

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA
AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS
EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO
COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING
AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT
HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY
MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE
NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT
4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND
THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT.
THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...AUTEN
AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN JUN 7 2015

ILZ027>031-036>038-040-041-081100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES
WILL RETURN WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
THROUGH 8 PM.

ILZ042>057-061-081100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND
10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 4 PM AND 10 PM

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN
NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY
WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE.
THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6
PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Jun 7, 8:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLOOD            SAN JOSE                40.31N 89.60W
06/07/2015                   MASON              IL   EMERGENCY MNGR

            FLOODING AT SAN JOSE NEAR MASON AND LOGAN COUNTY LINE.

&&

07
Local storm report, Jun 7, 8:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HEAVY RAIN       2 NNW DANVILLE          40.17N 87.63W
06/07/2015  M1.55 INCH       VERMILION          IL   MESONET

            MEASURED 1.55 INCHES OF RAIN IN PAST HOUR 1.5 MILES NNW
            OF DANVILLE. MINOR FLOODING REPORTED.

&&

07
Local storm report, Jun 7, 8:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            HARTSBURG               40.25N 89.44W
06/07/2015                   LOGAN              IL   TRAINED SPOTTER

            UP TO 2 FEET OF WATER REPORTED ON SOME ROADS IN
            HARTSBURG.

&&

07
Local storm report, Jun 7, 8:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FLOOD            1 W EMDEN               40.30N 89.50W
06/07/2015                   LOGAN              IL   BROADCAST MEDIA

            FLOODING ON HIGHWAY 136 A MILE WEST OF EMDEN.

&&

07
Local storm report, Jun 7, 8:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       2 N DANVILLE            40.17N 87.62W
06/07/2015  M1.61 INCH       VERMILION          IL   EMERGENCY MNGR

            MEASURED 1.61 INCHES OF RAIN IN 40 MINUTES NEAR LAKE
            VERMILION.

&&

07
Local storm report, Jun 7, 8:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TORNADO          8 E PETERSBURG          40.01N 89.70W
06/07/2015                   MENARD             IL   MESONET

            TREES BLOWN DOWN 8 MILES EAST OF PETERSBURG.

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:08 PM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
Jun 7, 7:23 PM CDTSevere Thunderstorm WarningILXVermilion52 min
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningILXSchuyler61 min
Jun 7, 7:30 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Peoria, Tazewell, Woodford5 hr
Jun 7, 7:36 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell24 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell53 min
Jun 7, 8:04 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 7, 8:23 PM CDTFlash Flood WarningILXDeWitt, McLean, Piatt6 hr
Jun 7, 8:47 PM CDTFlash Flood WarningILXLogan, Mason, Menard5 hr
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt36 min
Jun 7, 9:15 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby45 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Vermilion46 min
Jun 7, 9:35 PM CDTTornado WarningILXChampaign, Douglas25 min
Jun 7, 9:39 PM CDTTornado WarningILXChampaign, Vermilion36 min
Jun 7, 9:57 PM CDTTornado WarningILXEdgar32 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland43 min
Jun 7, 10:12 PM CDTTornado WarningILXClark, Coles, Edgar33 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningILXEdgar30 min
Jun 7, 10:44 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper46 min
Jun 7, 11:35 PM CDTFlash Flood WarningILXChampaign, Vermilion9 hr
Jun 7, 11:57 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell6 hr
Jun 8, 12:13 AM CDTFlash Flood WarningILXEffingham11 hr
Jun 8, 2:04 AM CDTFlash Flood WarningILXClay8 hr
Jun 8, 3:50 AM CDTRiver Flood WarningILXVermilion49 hr
Jun 8, 4:39 AM CDTRiver Flood WarningILXClay, Richland29 days
Jun 8, 9:38 AM CDTRiver Flood WarningILXPiatt13 days
Jun 8, 9:46 AM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
Jun 8, 10:39 AM CDTAreal Flood WarningILXEffingham12 hr
Jun 8, 11:11 AM CDTRiver Flood WarningILXCass, Fulton, Mason61 days
Jun 8, 11:11 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler63 days
Jun 8, 3:43 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard47 min
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningILXMcLean46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.